MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; SYRINGE, PISTON

BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; SYRINGE, PISTON
Catalog Number 302830
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that item is dirty inside sealed package.It was on both ends of the product still inside the original packaging.No patient harm.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.A complaint was received reporting that the item appeared dirty within a sealed package.One sealed, blister packaged sample was received by the quality team for evaluation, and a visual inspection was performed.Inspection of the syringe barrel identified embedded degraded resin at the barrel flange and at the 15ml and 20ml graduation marks.No other defects or imperfections were observed.Embedded degraded resin is a known condition that can occur at startup or intermittently during the injection molding process when degraded material detaches and is inadvertently molded into the component.A device history record review was completed for material number 302830, lot 5303684.The review did not reveal any quality issues during production that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections were documented as compliant with specification requirements.The sample will be used to increase associate awareness.Based on the investigation and analysis of the returned sample, the customer reported condition is confirmed.

Brand Name
LUER-LOK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24470800
Report Number1911916-2026-00092
Device Sequence Number16035317
Product Code FMF
UDI-Device Identifier00382903028306
UDI-Public(01)00382903028306(11)251031(17)300930(10)5303684
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302830
Device Lot Number5303684
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown